# SDR AALA990974

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS IN FIRST CLASS WERE INOPERATIVE.  RECONNECTED EMERGENCY EXIT FLOOR PATH LIGHT WIRE IN FIRST CLASS.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X0
